MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the customer reported that pump was suspending on low.Troubleshooting was performed.No harm requiring medical intervention was reported.The customer had continued to use the device.The insulin pump will not be returned for the product analysis.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635265677
MDR Report Key17236056
Report Number2032227-2023-228591
Device Sequence Number12201015
Product Code OZP
UDI-Device Identifier00763000283520
UDI-Public(01)00763000283520
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG3VXSP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2023
Initial Report FDA Received Date06/30/2023
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age59 YR
Patient SexMale